The Impact Of Stopping Consumption Of Psychiatric Drugs Without Consulting A Doctor?

Illustration of The Impact Of Stopping Consumption Of Psychiatric Drugs Without Consulting A Doctor?
Illustration: The Impact Of Stopping Consumption Of Psychiatric Drugs Without Consulting A Doctor? rxisk.org

I am a patient who has a history of depression. I was given by my doctor the anti-depressant drug Amitryptiline and the anti-psychotic Haloperidol, 2 weeks ago (after 5 months of treatment), I finally stopped my medication due to being exposed to Serotonin syndrome, symptoms include confusion, heart palpitations and a feeling of wanting to die . After I stopped taking the medication, my depression incidentally disappeared but my anxiety level got worse. Every day I can feel dizzy, nauseous to vomit if I think about things that make me worry. Do I have to take my medication back, which is Haloperidol to relieve nausea and anxiety or do I have to replace the medicine I am taking? For now I only take Propranolol and Lanzoprazol so that my heart is not abnormal and my nausea can be overcome. Thank you, please help.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. We understand your confusion. But apologize in advance, but we cannot provide the answers you expect.

Because to be able to determine treatment and decide on a therapy, doctors need to meet directly with patients. Doctors need to know their age, history of the disease, the dosage of the drug given so far, how the symptoms develop, which symptoms improve, get worse or even appear, and various other aspects. Moreover, what you are asking about is psychiatric drugs that are vulnerable to side effects and dependence. This determination is entirely the authority of the psychiatrist or psychiatrist who has been dealing with you. Precisely if there is a doctor who can give you specific answers without seeing and checking you directly, the action is not appropriate because if there is a misunderstanding and error in decision making, the most disadvantaged party is you as a patient. And if that happens, you will eventually need to go back to your previous psychiatrist.

So our advice is that you should continue taking your medication according to the last recommendation your doctor gave you. Do not reduce, overdo, stop or continue without his knowledge because what you are using is a strong drug. If you feel any discomfort related to the use of oabt, then immediately return to your doctor beforehand even though the schedule is not yet for control. So, hopefully answering your question.

: by

Related Question

Spotting Out Blood After Having Sex At 38 Weeks Gestation?

Spotting Out Blood After Having Sex At 38 Weeks Gestation?

(2 years ago)

At noon, I was 38W pregnant the night before I had intercourse, but in the morning the mucus came out with blood from miss v, but I did not feel the contractions and the fetus in m...

Is There A Possible Fetal Sac Before Late Menstruation?

Is There A Possible Fetal Sac Before Late Menstruation?

(2 years ago)

Good morning doctor .. I want to ask .. Is there maybe a fetal bag before late menstruation? Because I went to the doctor yesterday and then was ultrasounded and he said there was ...

Partial Headache, Nausea, Shortness Of Breath And Blurry Vision?

Partial Headache, Nausea, Shortness Of Breath And Blurry Vision?

(8 months ago)

, I’m Andini.rnI’m 20 years old, I want to ask a question. It’s been a month since I’ve been excessively sleepy, especially after eating, my head is often d...

Leave a Reply

Your email address will not be published.